# SDR DALA2024051405173

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND OVER THE VERTICAL STABILIZER DORSAL FIN LEADING EDGE RAM AIR SCOOP. SUMMARY OF NRC 00469: CRACK ON VERTICAL STABILIZER DORSAL FIN LEADING EDGE RAM AIR SCOOP WAS REPAIRED (WELDED) PER ER/A 382101-14MA REV H. SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-382101 ADDED FOR AC 9536. (LP #0339215)
